I've just started taking arthritis pain tylenol for pain management. Each tab got 650mg. I take 7 of them at once. Occasionally I drink beer to the point of getting really drunk. Is it really that bad to combine the 2. I've done it in the past once in awhile and never had any problems. Now its becoming more of a regular thing.
22 Mar 2012
Marvella is right Tylenol should not be taken in doses larger than 4000 per 24 hours and if you are using alcohol then talking with the doctor and having a liver profile is a good idea just as an example and this has nothing to do with what you are doing but my mom became sick and she saw the doctor one day and the next was diagnosed with kidney failure which was fatal, my point being is that as far as you know your body is fine and not had problems with doing this but so that you are OK it would probably be the best to be checked especially your liver and know for sure that you don't have problems arthritis is a painful thing and it is my sincere hope that all is well and that you obtain reflief and that you are also safe. Be well Caringsonbj (Billy)
22 Mar 2012
Are you really that stupid?? 7 at once?? The highest dose that a person who drinks alcohol should use is 3000mg in a 24 hour period or 4000mg if you dont use alcohol and no more than 1000mg at one time. Tylenol is one of the MOST toxic drugs available for frying you liver!! I had a good friend who had some bad teeth and no money for extensive dental work she needed so she would take 2 (only 2!!! ) extra strength tylenol and a one or two glasses of wine a couple times a day and she is now on a liver transplant list, so yes, it IS that bad!! You are taking 4550mg at a time then adding alcohol with that!! That is just crazy stupid and you are going to fry out your liver very quickly! Just because Tylenol is available OTC doesnt mean they are completely safe.
They are safe if you follow the directions, yes, but you are not following directions, are you? You are going to be very sorry as liver failure is not a pretty thing! Stop this behavior NOW and go see your Dr and let him know what you have been doing so that he can test your liver enzymes and liver function to make sure you havent already damaged yourself.
22 Mar 2012
I liked having a cold beer but never with meds, not even otc drugs. Seriously dude 650mgs, 7 at a time, with alcohol? Can you honestly say this is good for you or are you slowly trying to kill yourself? I wouldn't think about doing so idiotic. You need help with something other than pain.
23 Mar 2012
A true story: My hubby is an attorney who helps people get social security who are disabled. His old (not very old, but an old friend) insurance agent came in asking for him to help her with disability. It seems that she has been in chronic pain for a while, but instead of dealing with the stigma of taking pain meds., she popped tylenols all day long. Less than ONE YEAR LATER, she is dying of liver failure. She can't even get on a transplant list, and she will die soon. Hence the rush with an attorney, she wanted to make sure that she is on disability before she dies so that her children keep receiving money after she DIES.
You obviously asked the question because something was bothering you. IT SHOULD!! We all here understand pain, and self medicating, but honey, you are more than playing with fire, YOU ARE KILLING YOURSELF!! I would suggest, as everyone else here has, to get to a doctor, and have your liver checked before it is too late. Don't worry about being lectured, I don't think that your doctor would do that, only tell you that it is bad for you. You obviously are self-medicating for a reason, but it is better to find out the reason and use something far safer that a doctor prescribes, than what you are doing to yourself. Good luck!!
23 Mar 2012
I had a young 23 year old friend with a very bad toothache. She had to wait a few days to see her dentist. She took tylenol, no one knows how much but died of liver failure before seeing the dentist. She was a healthy young women and all it took was a few days to kill her leaving a baby behind.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Three days ago, I took 9 tylenol (500 mg each). Took 5 around 9am then 4 more around 1 pm, due to severe headache. Wondering if: a. Did I destroy ...
1 answer • 4 Sep 2010
started dofetilide 2 months ago, since then am having muscle pain and cramping in legs and neck. am having extreme fatigue. also arthritis in foot is ...
2 answers • 2 May 2011
i guess im addicted to any pain pills but for the past 6 months i've been on Tylenol #3 Bu-pap, and firocets ,also muscle relaxers. Does anyone ...
2 answers • 19 Aug 2011
I have been treated for chronic/active hep C and it worked 10 years ago. I also had Hep A and B, but did not know it until I went in for what I ...
2 answers • 11 Dec 2011
I take 650mg tylenol painkillers and St. John's Wort everyday. Then occasionally I drink beer and energy shots. Is all this safe?
1 answer • 3 Apr 2012